# SDR 08FDEA01146

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57940896
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SB 28-6028 EMBODIMENT, 2 HOLES WERE MIS-DRILLED IN RIB 2 AFT WEB, BOTH WINGS.  REPAIR PERFORMED BY INSTALLATION OF RIVETS TO FILL MIS-DRILLED HOLES, WITH REMAINING ACTIONS AS PER SB, ALL IAW EA6-5720-115257 AND RAS/BAE/1006544/2008 ISSUE A.
